# SDR G60A004

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47925
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Mount
- Condition: Broke
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE THRUST REVERSER RHS CENTER BALL ACTUATOR ASSEMBLY FAILED TO RETRACT AFTER LANDING. THE BALL SCREW ACTUATOR MOUNT BRACKET BROKE OFF AND DAMAGED THE LEADING EDGE OF TRANSLATING COWL.  (X)
